Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 9, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Feb 15, 2018, 8:35 PM EST for Guernsey County, Ohio. It took effect at Feb 16, 2018, 2:25 PM EST. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2018, 8:35 PM EST (01:35 UTC)
- In effect from
- Feb 16, 2018, 2:25 PM EST
- Expired
- Feb 18, 2018, 1:00 AM EST
- In force
- 35 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Guernsey County, OH
The radar
The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wills Creek at Cambridge (CDIO1). The gauge peaked at 15.05 ft at Feb 17, 2018, 11:00 PM EST.
- Action stage
- 10.8 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
643
WGUS41 KPBZ 160135
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pittsburgh PA
835 PM EST Thu Feb 15 2018
...The National Weather Service in Pittsburgh has issued a flood
warning for the following rivers in Ohio...
Wills Creek At Cambridge affecting Guernsey County.
Stillwater Creek At Uhrichsville affecting Tuscarawas County.
.Widespread moderate to heavy rain has overspread the area
this aftnoon and well continue tonight as low pressure and a cold front
approaches and crosses the area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC157-160936-
/O.NEW.KPBZ.FL.W.0008.180216T0824Z-180218T1912Z/
/URVO1.2.ER.180216T0824Z.180217T0600Z.180218T1312Z.NO/
835 PM EST Thu Feb 15 2018
The National Weather Service in Pittsburgh has issued a
* Flood Warning for,
The Stillwater Creek At Uhrichsville.
* From late tonight until Sunday afternoon, or until the warning is
cancelled.
* At 8:00 PM Thursday the stage was 3.2 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow
and continue to rise to near 9.5 feet by early Saturday morning.
The river will fall below flood stage by Sunday morning.
* Impact...At 8.3 feet, Flood waters reach Newport Avenue in
Uhrichsville as well as East 12th Street and North Main Street half
way to East 11th Street. Phac Park along Little Stillwater Creek in
Dennison is flooded.
&&
LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
$$
OHC059-160936-
/O.NEW.KPBZ.FL.W.0009.180216T1925Z-180218T0600Z/
/CDIO1.1.ER.180216T1925Z.180217T0600Z.180218T0000Z.NO/
835 PM EST Thu Feb 15 2018
The National Weather Service in Pittsburgh has issued a
* Flood Warning for,
The Wills Creek At Cambridge.
* From Friday afternoon until late Saturday night, or until the
warning is cancelled.
* At 8:00 PM Thursday the stage was 9.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow early
afternoon and continue to rise to near 17.0 feet by early Saturday
morning. The river will fall below flood stage by Saturday evening.
* Impact...At 17.0 feet, Water overflows wills Creek Valley Road to a
depth of 2 feet. Water reaches a depth of 1 foot on North Eighth
Street.
&&
LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
4000 8157
$$2 follow-up statements
815
WGUS81 KPBZ 160941
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
441 AM EST Fri Feb 16 2018
...The flood warning continues for the following rivers in
Pennsylvania...Ohio...
Ohio River At Pittsburgh affecting Allegheny County.
Wills Creek At Cambridge affecting Guernsey County.
Muskingum River At Coshocton affecting Coshocton County.
...The flood warning continues for the following rivers in Ohio..
Stillwater Creek At Uhrichsville affecting Tuscarawas County.
.Heavy Rain of 2.00 to 2.75 inches resulted in sharp rises of the
Muskingum overnight. Minor flooding is occurring or forecast. At the
Point at Pittsburgh, the Ohio River will continue to rise to near flood
stage by early Saturday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC157-161740-
/O.CON.KPBZ.FL.W.0008.000000T0000Z-180218T1912Z/
/URVO1.2.ER.180216T0936Z.180217T0600Z.180218T1312Z.NO/
441 AM EST Fri Feb 16 2018
The River Flood Warning continues for,
The Stillwater Creek At Uhrichsville.
* Until Sunday afternoon, or until the warning is cancelled.
* At 4:00 AM Friday the stage was 4.7 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 9.5 feet by after midnight tonight. The
river will fall below flood stage by Sunday morning.
* Impact...At 8.3 feet, Flood waters reach Newport Avenue in
Uhrichsville as well as East 12th Street and North Main Street half
way to East 11th Street. Phac Park along Little Stillwater Creek in
Dennison is flooded.
&&
LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
$$
PAC003-161740-
/O.EXT.KPBZ.FL.W.0010.180217T0900Z-180217T2100Z/
/PTTP1.1.ER.180217T0900Z.180217T1200Z.180217T1500Z.NO/
441 AM EST Fri Feb 16 2018
The River Flood Warning continues for,
The Ohio River At Pittsburgh.
* Until Saturday afternoon, or until the warning is cancelled.
* At 4:15 AM Friday the stage was 21.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
rise to near 25.1 feet by tomorrow morning. The river will fall
below flood stage by tomorrow late morning.
* Impact...At 25.0 feet, The Parkway Central (also known as the
bathtub) is closed by flooding. Lower North Side businesses are
affected.
&&
LAT...LON 4043 7999 4045 8005 4047 8003 4045 8001
4046 7999 4045 7998
$$
OHC059-161740-
/O.EXT.KPBZ.FL.W.0009.180216T2236Z-180217T2100Z/
/CDIO1.1.ER.180216T2236Z.180217T0600Z.180217T1500Z.NO/
441 AM EST Fri Feb 16 2018
The River Flood Warning continues for,
The Wills Creek At Cambridge.
* Until Saturday afternoon, or until the warning is cancelled.
* At 4:00 AM Friday the stage was 10.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 16.3 feet by after midnight tonight. The
river will fall below flood stage by tomorrow late morning.
* Impact...At 16.0 feet, Basement flooding begins through floor drains
and other sewer connections. Local interruptions in sanitary
service may occur along Gordon's Run from 3rd Street to 6th Street.
&&
LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
4000 8157
$$
OHC031-161740-
/O.EXT.KPBZ.FL.W.0011.180216T0936Z-180218T1330Z/
/CSHO1.1.ER.180216T0626Z.180217T0000Z.180218T0730Z.NO/
441 AM EST Fri Feb 16 2018
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until Sunday morning, or until the warning is cancelled.
* At 4:00 AM Friday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by this
evening. The river will fall below flood stage early Sunday
morning.
* Impact...At 16.0 feet, Flood waters begin to affect the Lake Park
area along the Walhonding River and begins backwater flooding along
Mill Creek north of Lake Park and along Route 83. Flood waters will
begin to enter yards in low-lying areas along County Route 1A.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$115
WGUS81 KPBZ 161750
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
1250 PM EST Fri Feb 16 2018
...The flood warning is cancelled for the following rivers in Ohio...
Wills Creek At Cambridge affecting Guernsey County.
...The flood warning continues for the following rivers in
Pennsylvania...Ohio...
Ohio River At Pittsburgh affecting Allegheny County.
Stillwater Creek At Uhrichsville affecting Tuscarawas County.
Muskingum River At Coshocton affecting Coshocton County.
. The runoff from the 1.50 to nearly 3.00 inches rainfall continues
to create significant rises on the Ohio, Muskingum rivers and Stillwater
Creek. On Wills Creek at Cambridge, Ohio, the rainfall has produced large
rises, those rises will remain below flood stage, prompting the
cancellation of the warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
PAC003-170149-
/O.EXT.KPBZ.FL.W.0010.180216T2324Z-180218T0913Z/
/PTTP1.1.ER.180216T2324Z.180217T1200Z.180218T0313Z.NO/
1250 PM EST Fri Feb 16 2018
The River Flood Warning continues for,
The Ohio River At Pittsburgh.
* Until late Saturday night, or until the warning is cancelled.
* At 12:30 PM Friday the stage was 23.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 26.9 feet by tomorrow morning. The river will fall
below flood stage by tomorrow late evening.
* Impact...At 26.0 feet, State Correctional Institution Pittsburgh is
impacted.
&&
LAT...LON 4043 7999 4045 8005 4047 8003 4045 8001
4046 7999 4045 7998
$$
OHC157-170149-
/O.EXT.KPBZ.FL.W.0008.000000T0000Z-180219T0700Z/
/URVO1.2.ER.180216T1052Z.180217T1200Z.180219T0100Z.NO/
1250 PM EST Fri Feb 16 2018
The River Flood Warning continues for,
The Stillwater Creek At Uhrichsville.
* Until late Sunday night, or until the warning is cancelled.
* At 12:00 PM Friday the stage was 5.9 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.0 feet by
tomorrow morning. The river will fall below flood stage Sunday
evening.
* Impact...At 7.9 feet, Numerous low land areas are flooded.
Stillwater Creek begins to flood portions of Newport Street in
Uhrichsville. Homes along Park Drive begin to flood. Sections of
Wilson Road near Phac Park are flooded.
&&
LAT...LON 4041 8136 4041 8132 4039 8132 4039 8136
$$
OHC031-170148-
/O.EXT.KPBZ.FL.W.0011.000000T0000Z-180218T0705Z/
/CSHO1.1.ER.180216T0626Z.180217T0000Z.180218T0105Z.NO/
1250 PM EST Fri Feb 16 2018
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until late Saturday night, or until the warning is cancelled.
* At 12:00 PM Friday the stage was 17.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.5 feet by this
evening. The river will fall below flood stage tomorrow evening.
* Impact...At 18.0 feet, Moderate flooding occurs along County Route
1A and lower areas along Route 16 south. Widespread flooding occurs
from the Lake Park area south to near the intersection of Routes 83
and 36. Homes around North Water Street in Coshocton floods.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$
OHC059-161820-
/O.CAN.KPBZ.FL.W.0009.000000T0000Z-180217T2100Z/
/CDIO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1250 PM EST Fri Feb 16 2018
The River Flood Warning is cancelled for,
The Wills Creek At Cambridge.
* At 12:00 PM Friday the stage was 11.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage with a value of
13.1 feet tomorrow evening.
* Impact...At 15.0 feet, At 15.0 feet, overflowing of poor drainage
and low lying areas will result in minor flooding along wills
creek.
&&
LAT...LON 4000 8159 4004 8162 4006 8158 4003 8156
4000 8157
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Feb 15, 8:09 PM EST, 26 minutes earlier.
Area forecast discussion, Feb 15, 8:09 PM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
809 PM EST Thu Feb 15 2018
.SYNOPSIS...
Low pressure and a cold front will result in widespread rain
tonight. Precipitation should taper off Friday as the front
exits.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Widespread Flooding Expected Through the Night...
A strong band of training rainfall has managed to already
develop late this afternoon just to the north of I-70 and
meander northward straddling the metro Pittsburgh area as of 6
PM in conjunction with strong low level convergence on the nose
of the 850 mb low level jet flow. Multi-model PWATs suggest we
are in the neighborhood or exceedingly record levels of that
variable in our area, so with strong forcing and deep moisture
overlapping, it should be no surprise that heavy rainfall has
resulted. Interwoven convective elements are propagating down
this corridor, as well, in concert with some weak elevated
instability. With that in mind, hi-res guidance generally likes
the idea of shifting the band of best low level convergence
slightly just slightly more northward over the next several
hours before gradually translating it southward with the advance
of an incoming frontal boundary. This will mean the heavy
rainfall band will be move likely to meander slightly north
then south of its current location, yielding the highest amounts
in total generally near where it is current. As a result, the
best flooding chances will likely lie in this corridor as well
as in the urban areas around Pittsburgh, Wheeling, Greensburg,
and Washington. Multiple flood warnings are in effect for a vast
region of the CWA as almost all area creeks are near or far
exceeding bankful. Fries
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
Widespread coverage of rain will shift south and east of
Pittsburgh by sunrise Friday, although precipitation will
continue for several hours and most likely end as snow with
falling temperatures during the day. However, it does not appear
that colder air and moisture will overlap enough to allow for
much, if any snowfall accumulation. After a warm day today,
temperatures will be near or below freezing by sunset Friday.
Dry weather should return Friday night and Saturday morning as
high pressure slides east across the region. Similar to last
night, models continue to struggle with low pressure and a cold
front moving up the coast Saturday afternoon and night. Models
have trended slightly farther west with the system, but still
vary wildly in how much precipitation makes it into our region
and how much stays to the southeast. Slightly backed off on snow
amounts compared to previous forecast based on model depictions
of QPF/snow, but this is a low confidence forecast. High
pressure should return dry weather for Sunday. Temperatures
should be near to a few degrees above seasonal levels.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Southwest flow between a Wrn CONUS trough, and a SE CONUS high
should result in warm weather through the period. Shortwaves
embedded in the flow, and proximity to a slow moving frontal
boundary, should keep periodic rain chances through mid to late
week. The warmest day of the week looks to be Tuesday, before
the front arrives. Highs then could be well into the 70s for
some locations.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
High MVFR/low VFR cigs will persist for another hour or two
before conditions deteriorate with the approach of an upper
level shortwave. Rain will begin to spread into the region over
the next couple of hours, with temporary vsby restrictions until
the heavier precipitation reaches the area this evening. Made
most of the adjustments to the terminals based on the placement
of the heavier precip in the hi res model guidance. Still expect
a period of IFR almost everywhere overnight as lift and thus
precipitation rates are enhanced with the passing cold front.
Improvement to MVFR is expected behind the front passage
tomorrow though scattering out of the clouds is not likely until
late.
A wsw to nw wind shift will occur overnight. Gusts to 20+kts are
possible tonight and Friday.
&&
.HYDROLOGY...
Widespread moderate to heavy rain should overspread the area
this aftn and tonight as low pressure and a cold front
approaches and crosses the area. Rainfall amounts are expected
to range from around an inch N of I 80, to around 2 inches
across the OH and Monongahela basins. The flood watch has been
expanded N and W and various river flood watches for specific
points along the Ohio and Mon rivers continue. The point at
Pittsburgh is expected to rise to 18 ft Fri morning which
affects the Mon Parking Wharf, and above flood stage, 25 ft, Sat
morning.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch through Friday afternoon for MDZ001.
OH...Flood Watch through Friday afternoon for OHZ039>041-048>050-
057>059-068-069.
PA...Flood Watch through Friday afternoon for PAZ013-014-020>023-
029-031-073>076.
WV...Flood Watch through Friday afternoon for WVZ001>004-012-021-
509>514.
&&Hazardous weather outlook, Feb 15, 2:52 PM EST, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 252 PM EST Thu Feb 15 2018 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031- 073>076-WVZ001>004-012-021-509>514-161200- Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson- Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver- Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 252 PM EST Thu Feb 15 2018 ...FLOOD WATCH IN EFFECT FROM 6 PM EST THIS EVENING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for western Maryland, east central Ohio, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ007>009-015-016-161200- Mercer-Venango-Forest-Clarion-Jefferson- 252 PM EST Thu Feb 15 2018 This Hazardous Weather Outlook is for northwest Pennsylvania and west central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Feb 15, 6:09 PM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
609 PM EST THU FEB 15 2018
PAZ029-031-073>076-160000-
Fayette Ridges-Westmoreland
Ridges-Greene-Westmoreland-Washington-Fayette-
609 PM EST THU FEB 15 2018
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND AND
HEAVY RAIN WILL AFFECT SOUTHERN WASHINGTON...SOUTHWESTERN
WESTMORELAND...NORTHERN GREENE AND FAYETTE COUNTIES...
At 608 PM EST, radar indicated a line of showers located along a
line extending from near East Washington to 6 miles south of
Washington to 10 miles east of Valley Grove. Movement was east at 55
mph.
Wind gusts up to 45 mph are possible with these storms.
Locations impacted include...
Uniontown... Connellsville...
Waynesburg... Monessen...
California... Donora...
Scottdale... Charleroi...
Masontown... Bentleyville...
Brownsville... Fredericktown-Millsboro...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 23 and 46.
Interstate 79 in Pennsylvania between mile markers 14 and 21.
Torrential rainfall also is occurring with these storms and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4010 7934 4000 7942 3978 7970 3998 8049
4007 8029 4020 8011
TIME...MOT...LOC 2308Z 274DEG 50KT 4013 8018 4007 8026 4003 8038
taxLocal storm report, Feb 15, 7:08 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
708 PM EST THU FEB 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG EAST UNIONTOWN 39.90N 79.70W
02/15/2018 FAYETTE PA PUBLIC
MULTIPLE TREES DOWN
&&
EVENT NUMBER PBZ1801915
FRIESLocal storm report, Feb 15, 7:33 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
733 PM EST THU FEB 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FLOOD LYNNWOOD-PRICEDALE 40.13N 79.85W
02/15/2018 WESTMORELAND PA TRAINED SPOTTER
600 BLOCK OF FAYETTE ST IS FLOODING.
0616 PM FLOOD CALIFORNIA 40.07N 79.91W
02/15/2018 WASHINGTON PA TRAINED SPOTTER
STREET FLOODING AROUND CALU CAMPUS
0701 PM FLOOD HOUSTON 40.25N 80.21W
02/15/2018 WASHINGTON PA AMATEUR RADIO
CHARTIES CREEK AT PIKE ST NEXT TO THE AMERICA LEGION.
0706 PM FLOOD STRABANE 40.25N 80.20W
02/15/2018 WASHINGTON PA AMATEUR RADIO
THOMAS RD AT SPRINGDALE STREET FLOODING
0708 PM FLOOD STRABANE 40.25N 80.20W
02/15/2018 WASHINGTON PA AMATEUR RADIO
340 LINDEN RD STREET FLOODING
0708 PM FLOOD STRABANE 40.25N 80.20W
02/15/2018 WASHINGTON PA AMATEUR RADIO
621 WATERDAM RD STREET FLOODING.
0709 PM FLOOD WEST FINLEY 40.00N 80.47W
02/15/2018 WASHINGTON PA AMATEUR RADIO
BUFFALO CREEK OUT OF ITS BANKS AROUND DUNFORTS
0724 PM FLOOD BARTON 40.11N 80.84W
02/15/2018 BELMONT OH EMERGENCY MNGR
THE WHEELING CREEK IS FLOODING THE TOWN OF BARTON
0728 PM FLOOD ELIZABETH 40.27N 79.89W
02/15/2018 ALLEGHENY PA EMERGENCY MNGR
SCENERY DR AT HAPPY HOLLOW IS CLOSED DUE TO FLOODING.
0729 PM FLOOD WATERFORD 40.25N 79.17W
02/15/2018 WESTMORELAND PA PUBLIC
MILL CREEK IS FLOODING ROADWAYS
0730 PM FLOOD PITTSBURGH 40.44N 79.98W
02/15/2018 ALLEGHENY PA EMERGENCY MNGR
BECKS RUN RD AT BROWNSVILLE RD FLOODING
&&
EVENT NUMBER PBZ1801916
EVENT NUMBER PBZ1801917
EVENT NUMBER PBZ1801918
EVENT NUMBER PBZ1801919
EVENT NUMBER PBZ1801920
EVENT NUMBER PBZ1801921
EVENT NUMBER PBZ1801922
EVENT NUMBER PBZ1801923
EVENT NUMBER PBZ1801924
EVENT NUMBER PBZ1801925
EVENT NUMBER PBZ1801926
JDLocal storm report, Feb 15, 8:15 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
815 PM EST THU FEB 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG UNIONTOWN 39.90N 79.72W
02/15/2018 FAYETTE PA TRAINED SPOTTER
UTILITY POLES AND STRUCTURAL DAMAGE TO A HOME WAS
REPORTED ON GALLATIN AVE AT LINCOLN ST.
0742 PM HEAVY RAIN BELLE VERNON 40.12N 79.87W
02/15/2018 M3.00 INCH FAYETTE PA COCORAHS
0747 PM FLOOD AMSTERDAM 40.47N 80.92W
02/15/2018 JEFFERSON OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1801927
EVENT NUMBER PBZ1801928
EVENT NUMBER PBZ1801929
JDThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 7:11 PM EST | Areal Flood Warning | PBZ | Carroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas | 21 hr |
| Feb 15, 8:35 PM EST | River Flood Warning | PBZ | Tuscarawas | 4 days |
| Feb 15, 11:13 PM EST | Areal Flood Warning | PBZ | Belmont, Coshocton, Guernsey, Monroe, Muskingum, Noble and 1 more | 33 hr |
| Feb 15, 11:13 PM EST | River Flood Warning | PBZ | Coshocton | 46 hr |
| Feb 16, 8:03 AM EST | River Flood Warning | PBZ | Belmont, Jefferson | 54 hr |
| Feb 16, 8:03 AM EST | River Flood Warning | PBZ | Belmont | 54 hr |
| Feb 16, 8:03 AM EST | River Flood Warning | PBZ | Belmont, Monroe | 56 hr |
| Feb 16, 10:50 AM EST | River Flood Warning | PBZ | Columbiana | 45 hr |
| Feb 16, 10:50 AM EST | River Flood Warning | PBZ | Columbiana | 47 hr |
| Feb 16, 10:50 AM EST | River Flood Warning | PBZ | Jefferson | 47 hr |
| Feb 16, 10:50 AM EST | River Flood Warning | PBZ | Jefferson | 58 hr |
| Feb 16, 10:50 AM EST | River Flood Warning | PBZ | Monroe | 58 hr |
| Feb 16, 3:31 PM EST | River Flood Warning | PBZ | Columbiana, Jefferson | 45 hr |
| Feb 16, 3:31 PM EST | River Flood Warning | PBZ | Jefferson | 47 hr |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.